# SDR DALA2022020100642

- Difficulty date: January 31, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 65,997 hours, 30,459 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3268 BROKEN SEAT TRACK -Y765 BOLT AT LEVEL FR.47 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED SEAT TRACK PER A320 SRM 51-42-11. (2105657)
